Recent use of the drug has caused my boyfriend severe eye pain, bad dreams, equal librium problems, lack of hope, stomache pains, and a general bad health feeling. He has stopped taking the drug completely and still feels the same side affects, how long does it take to get rid of them?
1 Nov 2011
Hi Kss3gs, When I started Lamictal years ago it was a slow process to get it in my system. I have heard of most those symtoms. I don't know how much he took, or if he just quit taking it. If he just quit it in one day or slowly came off of it. It could make the withdrawls worse if he just stopped it at once. You could research this online.It does'nt sound it is right for him.(just my opinion). Have him talk to his psyc and tell them what is happening. If he just goes to a regular Dr. He might see a psyc because they have been trained to work in this area of health. I hope this all worked out for him and you. If he has a hard time with meds don't give up. It can take a while to get it right for him. Trial and error is how I got to where I am. I have been Bipolar since 1988. I have to change meds every so often.You didn't say if he was diagnosed as Bipolar 1 or Bipolar 2. Or if he is even diagnose with another illness.
I am Bipolar 1 with mixed episodes and rapid cycling. and a whole lot of other things like ocd, major depression, agoraphobia and so on. I take 3 other meds. Tofrinal-anti depressant. Klonipin for anxiety and sleep and panic attacks. And Adderall for adhd. Hope this helps, and that he is much better now. research online the side effects of any med. and what it does. Good Luck and may God Bless you and your Boyfriend.. Stacey
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 23 Jan 2010
... giddiness is unpleasant! I am having to use a stick for walking outside, I have only been taking it for 10 days, and about to go on higher dose.
1 answer • 13 Dec 2011
... possible side effects, like the rash or the other scary side effects! I was told that I have major depression & although I agree, I am still ...
3 answers • 2 Jan 2012
... loss... shakiness... swollen face,feet ankles and legs. What type of side effects does Lamictal have?
2 answers • 28 Oct 2013
My sister-in-law is having coordination problems, dizziness, accidental injuries and is on Lamictal?
... since June 2014 and only started getting these side effects in Dec. Could it be or not be the Lamictal?
1 answer • 11 Jan 2015